Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had chest congestion, have lightheadedness, taking Z pac and Mucinex.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
I have had chest congestion. Now, I also have lightheadedness. (I'm on a "Z" pac and Mucinex.)
Posted Fri, 4 May 2012 in Lung and Chest disorders
Answered by Dr. Yogesh D 32 minutes later

Thanks for posting your query.

From your query I can understand you have a respiratory tract infection.

I am sorry but I could not understand what type of information you are looking for regarding your problem.

It would be great if you could get back to me with a specific question so that I can suggest you better.

For the time being for chest congestion and light headedness you can try steam inhalation 4 times a day along with salt water gargling 3 to 4 times a day.

Please continue with your current medications as the antibiotic will help resolve things faster.

You will notice an appreciable improvement in your symptoms by the end of two days.

It does take a couple of days for the drugs to act so you need to be patient.

Please do continue to take both Z-pack and mucinex.

If you have wheezing in addition to chest congestion then you might need some nebulization, for this you would have to visit your nearest hospital/clinic.

Hope I have answered your query. It would be great if you can get back to me with additional information and a specific question so that I can address your concerns more effectively.

Wishing you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor